Are shocks to Chinese economic growth symmetric?

Narayan, Paresh 2009, Are shocks to Chinese economic growth symmetric?, Indian economic journal, vol. 56, no. 4, pp. 112-118.

Attached Files
Name Description MIMEType Size Downloads

Title Are shocks to Chinese economic growth symmetric?
Author(s) Narayan, Paresh
Journal name Indian economic journal
Volume number 56
Issue number 4
Start page 112
End page 118
Publisher Indian Economic Association
Place of publication Mumbai, India
Publication date 2009-01
ISSN 0019-4662
Language eng
Field of Research 140202 Economic Development and Growth
Socio Economic Objective 910103 Economic Growth
HERDC Research category C1 Refereed article in a scholarly journal
Persistent URL http://hdl.handle.net/10536/DRO/DU:30022713

Document type: Journal Article
Collections: Faculty of Business and Law
School of Accounting, Economics and Finance
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Access Statistics: 374 Abstract Views, 1 File Downloads  -  Detailed Statistics
Created: Fri, 22 Jan 2010, 14:02:29 EST by Katrina Fleming

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.